A relation between Fourier and Fejér sums
Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 19-33
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_1_a2,
author = {O. D. Gabisoniya},
title = {A~relation between {Fourier} and {Fej\'er} sums},
journal = {Matemati\v{c}eskie zametki},
pages = {19--33},
year = {1991},
volume = {50},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a2/}
}
O. D. Gabisoniya. A relation between Fourier and Fejér sums. Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 19-33. http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a2/